A 42-year-old female asked:
is nausea normal w tecta? other gerd symptoms appear to be getting under control (been 3 days on it - 40 mg p/d)? what can i do to keep nausea at bay?
2 doctor answers
Dr. Marsha Davis answered
28 years experience Internal Medicine
No: But if having gastritis may take a while to control . Be patient for a couple of weeks!
Answered on Jun 30, 2013
Dr. Charlene Sojico answered
41 years experience Pediatrics
Yes, Tecta: Can cause nausea. Unfortunately , patients who suffer from gerd still become nauseous. It is very important that you let your physician know about it so he may either change the medicine or add something to your regimen.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month